Alert archive / New York / Heat Advisories in 2018

Heat Advisory 1, NWS Buffalo, NY

June 17, 201810 counties in New York

NWS Buffalo, NY issued this heat advisory at Jun 17, 2018, 1:50 PM EDT for 10 counties in New York. It took effect at Jun 18, 2018, 10:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2018, 1:50 PM EDT (17:50 UTC)
In effect from
Jun 18, 2018, 10:00 AM EDT
Expired
Jun 18, 2018, 4:29 PM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

000 
WWUS71 KBUF 171750
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
150 PM EDT Sun Jun 17 2018

NYZ001>006-011-013-014-180300-
/O.NEW.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-
Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua
150 PM EDT Sun Jun 17 2018

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

The National Weather Service in Buffalo has issued a Heat
Advisory, which is in effect from 10 AM to 8 PM EDT Monday.

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Genesee, Livingston, and Ontario counties.

* TIMING...From late Monday morning through early Monday evening.

* HEAT INDEX VALUES...In the mid to upper 90s.

* IMPACTS...The combination of hot temperatures and high humidity
  levels will result in a potential for heat-related illnesses if
  proper precautions are not taken. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures
is expected. The combination of hot temperatures and high
humidity will combine to create a situation in which heat
illnesses are possible. Drink plenty of fluids...stay in an
air-conditioned room...stay out of the sun...and check in
on relatives and neighbors.

Take extra precautions if you work or spend time outside.
when possible...reschedule strenuous activities to early
morning or evening. Know the signs and symptoms of heat
exhaustion and heat stroke. Wear light weight and loose
fitting clothing when possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety
and health administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments.
anyone overcome by heat should be moved to a cool and
shaded location. Heat stroke is an emergency - call 9 1 1.

&&

$$

JJR
4 follow-up statements
110 
WWUS71 KBUF 180238
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1038 PM EDT Sun Jun 17 2018

NYZ001>006-011-013-014-181045-
/O.CON.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-
Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua
1038 PM EDT Sun Jun 17 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
MONDAY...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Genesee, Livingston, and Ontario counties.

* TIMING...From late Monday morning through early Monday evening.

* HEAT INDEX VALUES...In the upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity levels will result in a potential for heat-related 
  illnesses if proper precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$

SMITH
118 
WWUS71 KBUF 180823
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
423 AM EDT Mon Jun 18 2018

NYZ010-181630-
/O.EXA.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/
Northern Erie-
Including the city of Buffalo
423 AM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

The National Weather Service in Buffalo has issued a Heat
Advisory, which is in effect from 10 AM this morning to 8 PM EDT
this evening.

* LOCATIONS...Northern Erie county.

* TIMING...From late this morning through early this evening.

* HEAT INDEX VALUES...In the upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity levels will result in a potential for heat-related 
  illnesses if proper precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

Take extra precautions if you work or spend time outside. when
possible...reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water.

&&

$$

NYZ001>006-011-013-014-181630-
/O.CON.KBUF.HT.Y.0001.180618T1400Z-180619T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-
Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Batavia, Geneseo, and Canandaigua
423 AM EDT Mon Jun 18 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga, 
  Oswego, Genesee, Livingston, and Ontario counties.

* TIMING...From late this morning through early this evening.

* HEAT INDEX VALUES...In the upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity levels will result in a potential for heat-related 
  illnesses if proper precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$
523 
WWUS71 KBUF 181454
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1054 AM EDT Mon Jun 18 2018

NYZ001>006-010-011-013-014-182300-
/O.CON.KBUF.HT.Y.0001.000000T0000Z-180619T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
1054 AM EDT Mon Jun 18 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...Niagara, Orleans, Monroe, Wayne, Northern Cayuga,
  Oswego, Northern Erie, Genesee, Livingston, and Ontario 
  counties.

* TIMING...From late this morning through early this evening.

* HEAT INDEX VALUES...In the upper 90s.

* IMPACTS...The combination of hot temperatures and high 
  humidity levels will result in a potential for heat-related 
  illnesses if proper precautions are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of hot temperatures is
expected. The combination of hot temperatures and high humidity
will combine to create a situation in which heat illnesses are
possible. Drink plenty of fluids...stay in an air-conditioned
room...stay out of the sun...and check in on relatives and
neighbors.

To reduce risk during outdoor work...the occupational safety and
health administration recommends scheduling frequent rest breaks
in shaded or air conditioned environments. Anyone overcome by
heat should be moved to a cool and shaded location. Heat stroke
is an emergency - call 9 1 1.

&&

$$
560 
WWUS71 KBUF 182029
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
429 PM EDT Mon Jun 18 2018

NYZ001>006-010-011-013-014-182130-
/O.CAN.KBUF.HT.Y.0001.000000T0000Z-180619T0000Z/
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie-
Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Buffalo, Batavia, Geneseo, and Canandaigua
429 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Heat
Advisory.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jun 17, 10:29 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 10:29 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1029 AM EDT Sun Jun 17 2018

.SYNOPSIS...
An impressive ridge over the eastern half of the country will supply
our region with plenty of midsummer heat...and eventually tropical
like humidity. While the ridge will also help to keep the region dry
through tonight...a cold front will push south from Canada late
Monday and Monday night. This front will not only bring an end to
the increasingly sultry weather...but will generate showers and
thunderstorms with very heavy rain in the process.

&&

.NEAR TERM /THROUGH TONIGHT/...
An anomalously strong ridge parked over the eastern half of the
country will dominate our weather through tonight...as it will
direct very warm and increasingly more humid air across the Lower
Great Lakes. While this will not be a significant issue today...it
will set the stage for some concerns as we push into the new work
week. More on this in the short term section below.

The dominant ridge will not only serve as a heat pump for our
region...but subsidence associated with the feature and the fact
that all of the jet energy will be well to our north will help to
keep us rain free through tonight. Convection that does develop
upstream along the periphery of the ridge should pass by to our
north...while any localized lake breeze boundaries should be
countered by a weak H7 cap and the aforementioned synoptic scale
subsidence. It is also worth noting the environment will be
relatively dry as well.

As advertised...it will become quite warm...if not hot this
Fathers Day. H85 temps are forecast to climb to nearly 20C over
the western counties...with full mixing of this airmass
supporting afternoon temperatures in the upper 80s to lower 90s.
Readings will be a few degrees lower east of Lake Ontario and
across the higher elevations. Previous concerns were that this
heat would combine with dew points near 70 to produce
dangerously high apparent temperatures...but a slower influx of
tropical moisture and the likelihood of mixing somewhat drier
air to the surface should temporarily mitigate this risk. Even
so...apparent temperatures should climb into the lower 90s
across the lake plains and in the Genesee Valley.

The region will not be completely off the hook though. Temperatures
at this level (>85F) when combined with light winds...a wealth of
sunshine and some semblance of a subsidence inversion will often
lead to elevated levels of ozone. This has prompted the New York
State Department of Environmental Conservation to issue an air
quality alert for parts of the region for today through the first
half of tonight.

The rain free weather will continue through tonight as the stacked
ridge will hold its ground over the Mid West and Ohio Valley. We
will experience our warmest night so far this season in the
process...with most areas across the lake plains struggling to fall
below the lower 70s. These temperatures will be more than 15 degrees
above normal levels.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
Anomalously strong mid-level ridge (+2SD) will flatten out as a
potent shortwave tracks across the Hudson Bay and then east across
northern Quebec. Before this occurs there will be little change
in the current air mass across the eastern Great Lakes with sultry
conditions expected Monday across the CWA. With H850T in the
neighborhood of +18C to +20C max temperatures will be in the U80's
and L90's along the lake plains, Genesee Valley, and Finger Lakes
region. It will be a bit cooler across the North Country with low
to mid 80's. It looks likely that Heat Advisories will be needed
for a portion of our CWA, especially along the lake plains.

Convective potential, with the atmosphere becoming increasingly
unstable (+1000 J/KG) Monday showers and thunderstorms will
initially develop along lake breeze boundaries during the early
afternoon hours. As Monday progress, ahead of the cold front look
for convection to ignite with the arrival of the pre-frontal trough
as the mid level low continues to advance east across northern
Quebec. This will coincide with a strengthening LLJ (+40
knots)across the region and 130 knot H250 jet arriving to the north
of lake Ontario (right entrance region). Look for storms to blossom
late Monday afternoon and into the evening hours, some of which
could become severe with forecasted 0-6km shear of 25-35 knots. SPC
in the day 2 outlook has included a portion of the area (Finger
Lakes and the North Country)in a Marginal Risk for severe weather.
Hydro concerns, with PWATS nearing record territory (2.00-2.50
inches ahead and along the front), warm cloud layer well north of
14K feet, tall skinny CAPES, its likely that storms will be very
efficient rain producers. Theses storms will also be slow movers and
the potential exist for training storms which will elevate the treat
for flash flooding despite the dry antecedent ground conditions. The
best chance for widespread showers and thunderstorms will come with
the arrival of the cold front front Monday night as it tracks from N
to S across the eastern Great Lakes. As mentioned above with a
moisture rich environment in place, coupled with strong forcing
along the front additional showers and thunderstorms will develop or
be ongoing as it track south with a continued threat for very heavy
rain. Have continued to mention this in the HWO for the heightened
risk for flash flooding.

Tuesday, the cold front will continue to track south of the forecast
area into Pennsylvania. A drier air mass out of Canada and surface
high pressure over the Upper Great Lakes will build east and
southeast into our region. With a cooler air mass advecting into the
region highs will peak in the 70's areawide with more comfortable
humidity levels.

Tuesday night, expect dry conditions with low humidity levels which
will make for comfortable sleeping conditions with no need for the
AC. With clear skies across the region and radiational cooling in
full swing lows will drop back into the 50's to near 60F.

Wednesday and wednesday night, a shortwave over northwest Quebec
will drop southeast towards New England. A cold front with this
system will drop across the CWA late Wednesday. However, this front
will weaken as it drops south and current guidance shows it to be
moisture starved. However, it may produce a few light showers across
the North Country but mainly introduce a few clouds with its
passage. Surface high pressure over Ontario Canada will assert
itself across the eastern Great Lakes behind the front maintaining
dry conditions. Highs will be in the U70's to near 80F with Lows
again in the U50's to L60s by sunrise Thursday.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
An upper level trough will continue to influence the eastern Great
Lakes with a weak shortwave moving through the northwest flow aloft
on Friday.

Weak surface ridging will be in place across the forecast area
Thursday which will maintain fair and dry weather across the CWA.
This surface high pressure then tracks east off the New England
coast Thursday night in advance of the aforementioned weak shortwave
mentioned above. The weak shortwave and its corresponding surface
reflection will track past the lower lakes Friday with little fan
fair with dry conditions persisting across the region. Sprawling
surface high over James Bay will then take over with quiet and dry
weather for the first half of the weekend.

Temperatures will average near to slightly above normal during the
period with highs in the lower 80's across the lake plains and the
upper 70's near 80F across higher terrain, near the lakeshores, and
the North Country.

&&

.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A strong ridge centered just to our west will keep fair VFR
conditions in place through tonight.

Outlook...
Sunday Night...Mainly VFR.
Monday...Mainly VFR with a chance of showers and thunderstorms south
of Lake Ontario...with showers and thunderstorms/possible MVFR becoming
more likely across the North Country.
Monday night and early Tuesday...VFR to MVFR with showers and
thunderstorms.
Wednesday and Thursday...VFR.

&&

.MARINE...
The axis of a strong mid level ridge will be centered over the Great
Lakes through tonight...while its associated surface high will be
anchored off the Mid Atlantic coast. This will not only keep a weak
surface pressure gradient in place over the Lower Great Lakes...but
the ongoing warm advection over the abnormally chilly waters will
guarantee inefficient mixing of any stronger winds from aloft. The
result will be continued light winds and negligible waves through
tonight.

While winds will freshen across the Lower Great Lakes on Monday...
the larger concern will be the likelihood for strong storms late
Monday and especially Monday night during the passage of a slow
moving cold front. There is high confidence that special marine
warnings will be needed during the course of Monday night.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JJR/RSH
NEAR TERM...JJR/RSH
SHORT TERM...AR
LONG TERM...AR
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Jun 17, 8:36 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
836 AM EDT Sun Jun 17 2018

NYZ001>003-010-011-013-014-181300-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Livingston-Ontario-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A very warm and sultry airmass will be in place Monday which could
result in apparent temperatures reaching 95 or higher during the
afternoon. At these levels, a heat advisory would be needed.

A cold front will slowly push southward across the region Monday
night. Showers and thunderstorms forming within a moisture rich
airmass ahead of the cold front will have the potential to bring
torrential downpours, that will bring a heightened risk for flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012-019>021-085-181300-
Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push southward across the region Monday
night. Showers and thunderstorms forming within a moisture rich
airmass ahead of the cold front will have the potential to bring
torrential downpours, that will bring a heightened risk for flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-181300-
Wayne-Northern Cayuga-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A very warm and sultry airmass will be in place Monday which could
result in apparent temperatures reaching 95 or higher during the
afternoon. At these levels, a heat advisory would be needed.

A cold front will slowly push southward across the region Monday
night. Showers and thunderstorms forming within a moisture rich
airmass ahead of the cold front will have the potential to bring
torrential downpours, that will bring a heightened risk for flash
flooding. Some locally gusty winds will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-181300-
Oswego-Jefferson-Lewis-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push southward across the region later Monday
and Monday night. Showers and thunderstorms forming within a moisture
rich airmass ahead of the cold front will have the potential to
bring torrential downpours, that will bring a heightened risk for
flash flooding. Some locally gusty winds will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ042-043-062-063-181300-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push southward across the region Monday
night. The front will be accompanied by showers and thunderstorms,
some of which will be likely to produce locally higher winds and
waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-181300-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
836 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and Tonight.

The chance of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A cold front will slowly push southward across the region later Monday
and Monday night. The front will be accompanied by showers and
thunderstorms, some of which will be likely to produce locally
higher winds and waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Heat Advisories in New York, 2018Every heat advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.